# SDR ASAA2014112809774

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 27,355 hours, 8,024 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 7985
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,038 hours, 3,745 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT COWL VALVE OPEN LIGHT REMAINS ILLUMINATED AFTER BEING TURNED OFF.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 30-21-00-810-804.  REPLACED INLET COWL THERMAL ANTI-ICE VALVE IAW AMM 30-21-11-401 BEFORE COMPLETION OF STEP I IN TASK 30-21-11-401, FOUND DP1102 REMOVED FROM ENGINE BLEED AIR PRESSURE REGULATOR PLUG HAD COME APART.  STEP I IS NOT COMPLETE.  REPLACED MW0311 HARNESS, REF AMM 73-21-06-400-802.  ACCOMPLISHED BLEED AIR REGULATOR INSTALLATION TEST, TESTED GOOD REF AMM 36-11-03-400-801.  ACCOMPLISHED GROUND WING THERMAL ANTI-ICING SOLENOID VALVE TEST, TESTED GOOD REF AMM 30-11-12-710-801. FINISHED INSTALL OF INLET ANTI-ICE VALVE TESTED GOOD NO LEAKS REF AMM 30-21-11-400-801.  ACCOMPLISHED FFCC VIBRATION SENSOR POST INSTALLATION TEST.  OPS CHECK GOOD.  REF MM TASK 73-21-06-400-802-F00, STEP 5.F.(1)(D)3).
